On mild solutions of a semilinear mixed Volterra-Fredholm functional integrodifferential evolution nonlocal problem in Banach spaces

Authors

  • Kamalendra Kumar Department of Mathematics, SRMS College of Engineering & Technology, Bareilly-243001, India
  • Rakesh Kumar Department of Matematics, Hindu College , Moradabad, India
  • Manoj Karnatak Department of Matematics, Hindu College , Moradabad, India

DOI:

https://doi.org/10.11113/matematika.v32.n2.798

Abstract

The existence, uniqueness and continuous dependence on initial data of mild solutions of nonlocal mixed Volterra-Fredholm functional integrodifferential equations with delay in Banach spaces has been discussed and proved in the present paper. The results are established by using the semigroup theory and modified version of Banach contraction theorem.

Author Biographies

Kamalendra Kumar, Department of Mathematics, SRMS College of Engineering & Technology, Bareilly-243001, India

Assistant Prof. Department of matematics, SRMS College of Engg. & Tech., Bareilly, India

Rakesh Kumar, Department of Matematics, Hindu College , Moradabad, India

Assistant prof. Department of Matematics, Hindu College, Moradabad

Manoj Karnatak, Department of Matematics, Hindu College , Moradabad, India

Reseaarch Scholar, Department of Matematics, Hindu College, Moradabad

Downloads

Published

2017-04-27

How to Cite

Kumar, K., Kumar, R., & Karnatak, M. (2017). On mild solutions of a semilinear mixed Volterra-Fredholm functional integrodifferential evolution nonlocal problem in Banach spaces. MATEMATIKA: Malaysian Journal of Industrial and Applied Mathematics, 32(2), 133–140. https://doi.org/10.11113/matematika.v32.n2.798

Issue

Section

Articles